Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v40.i3.30
pages 23-34

Robust Modeling by Experimental Data Using Polynomial Iteration GMDH Algorithm

Tatyana I. Aksenova
Zhozef Fourier University, Grenoble, France


The polynomial iteration algorithm to realize the robust parametric and structural estimation within the frame of GMDH technique is presented. The two-level neural network structure with the controlled model complexity provides the computational stability of GMDH-PNN algorithm. The computational experiment demonstrating the parametric and structural robustness in the presence of outliers as well as examples of modeling problems solution in pharmacology and medicine are described.

Articles with similar content:

International Journal for Uncertainty Quantification, Vol.9, 2019, issue 6
Abani Patra, Puneet Singla, Rahul Rai, Arpan Mukherjee, Tarunraj Singh
Estimation of Parameters in Linear Multidimensional Systems under Interval Uncertainty
Journal of Automation and Information Sciences, Vol.38, 2006, issue 2
Boris T. Polyak, Sergey A. Nazin
Formation of the Attribute Space for Wavelet-Transformation-Based Recognition of Complex Radio Signals
Telecommunications and Radio Engineering, Vol.64, 2005, issue 1-6
A. S. Sizov, T. A. Mirtalibov, D. P. Bessonov
A Posteriori Locally Optimal Control of Stochastic Structures
Journal of Automation and Information Sciences, Vol.32, 2000, issue 2
Sergey V. Sokolov, Marat R. Ganeyev
Determination of Inundated Territories on the Basis of Integration of Heterogeneous Data
Journal of Automation and Information Sciences, Vol.39, 2007, issue 12
Yuriy G. Tishchenko, Nataliya N. Kussul, Sergey V. Skakun, Ladislav Hluchy, Eugene A. Lupian, Andrey Yu. Shelestov